MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that during aquablation therapy it was observed that the patient experienced bladder perforation after the first pass of aquablation.The surgeon stated that the event was related to the aspiration tubing being on backwards and that there was no medical intervention needed.Patient is well and has been discharged.The hydros robotic system's um lists bladder perforation as a potential risk of aquablation therapy.Based on the review of the information provided, plus a review of the treatment log files, dhr, and um, the event is considered not to be device related.A review of the device history record (dhr) was conducted for hy1000-us/serial number (b)(6) which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The hydros robotic system's treatment log file was reviewed, which confirmed no malfunctions during the aquablation procedure and indicated that the system functioned as designed.4.2.3 warnings: procedure: avoid applying excessive compression to the prostate.Excessive compression can contribute to serious injury to the patient.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: bladder or prostate capsule perforation.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that, during aquablation therapy, the patient experienced a bladder perforation.The treating surgeon determined that the perforation occurred during the procedure following the initial pass, at which time the patient's bladder was overdistended, and the patient exhibited sudden bucking movement.The surgeon further stated that it was potentially related to the aspiration tubing being installed backward during setup.The surgeon also determined that no medical intervention was required.Patient is well and has been discharged.No malfunction of the hydros robotic system was reported.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24985127
Report Number3012977056-2026-00089
Device Sequence Number18511703
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250616
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale